# SDR HALA2009071000288

- Difficulty date: July 10, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 88,034 hours, 16,801 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Condition: Failed
- Location: Oil System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU HAD AUTO SHUTDOWN FAULT LIGHT ILLUMINATED AND APU FAULT LIGHT ILLUMINATED.  FOUND APU OIL PRESS FAULT. REPLACED OIL PRESS SWITCH OPS & LEAK CHECK OK. AMM 49-94-02.
